>
pronto-shop Best Quality, Best Price
close
shopping_cart
Cold, Flu & Allergy / Berkley Jensen / Ibuprofen 200 mg Capsules, 300 ct.
Ibuprofen 200 mg Capsules, 300 ct.
Product ID: 2250
Brand: Berkley Jensen
Item Name: Ibuprofen 200 mg Capsules, 300 ct.
Size: 300 ct
Current Price: $ 11.89
Unit Price: $0.04 / ct
Description: Berkley Jensen Ibuprofen Softgels are designed to reduce fever symptoms and provide temporary relief from minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis. Contains the active ingredient Ibuprofen 200mg which compares to the active ingredient in Advil Liquid-Gels. Ibuprofen is an NSAID (nonsteroidal anti-inflammatory drug) that is designed to reduce fever symptoms and alleviate aches, pain and inflammation. Contains 300 softgels.
Features: * Temporarily reduces fever and relieves minor aches and pains due to headache, toothache, backache, menstrual cramps, the common cold, muscular aches, and minor pain of arthritis * Contains active ingredient Ibuprofen 200mg (nonsteroidal anti-inflammatory drug)
Availability: In-Stock

Reviews

There are no reviews for this product yet. Be the first who leaves it.
Cart
Your cart is empty!
Please check if we deliver to your area.
© 2018-2025 Pronto Home Delivery. All Rights Reserved.